MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE TAPERED CERTAIN IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE TAPERED CERTAIN IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Catalog Number XIFNT3211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at an unknown tooth site was removed due to infection.An additional appointment was anticipated to replace the implant approximately four months from the implant removal procedure date.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23512635
Report Number0001038806-2025-03053
Device Sequence Number9705124
Product Code DZE
UDI-Device Identifier00844868021933
UDI-Public(01)00844868021933(17)281107(10)2120005643
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberXIFNT3211
Device Lot Number2120005643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale
Patient EthnicityNon Hispanic